Projective bands

Thomas E Nordahl, H. E. Scheiblich

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

This paper considers the projectives in equational classes of bands. Given a semilattice S, it is determined whether or not S is a projective in each variety of bands. Also, a description is given of the projectives in the variety of normal bands. Not all band projectives are found, but a large class is identified.

Original languageEnglish (US)
Pages (from-to)139-148
Number of pages10
JournalAlgebra Universalis
Volume11
Issue number1
DOIs
Publication statusPublished - Dec 1980
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this